Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Regularization method")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2222

  • Page / 89

Export

Selection :

  • and

Descent methods for monotone equilibrium problems in banach spacesKONNOV, I. V; ALI, M. S. S.Journal of computational and applied mathematics. 2006, Vol 188, Num 2, pp 165-179, issn 0377-0427, 15 p.Article

HIGHER ORDER SHUFFLE REGULARIZATION FOR MULTIPLE ZETA VALUESLI, Zhong-Hua.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 7, pp 2321-2333, issn 0002-9939, 13 p.Article

On a regularization method for the autoconvolution equationJANNO, J.Zeitschrift für angewandte Mathematik und Mechanik. 1997, Vol 77, Num 5, pp 393-394, issn 0044-2267Article

Opérateurs quasi différentiels non locaux et interpolation par des fonctions à spectre rareKARGAEV, P. P.Matematičeskij sbornik (Moskva). 1985, Vol 128, Num 1, pp 133-142, issn 0368-8666Article

Algorithme correcteur de résolution des problèmes de localisationGOL'DENGORIN, B. I.Avtomatika i telemehanika. 1984, Num 5, pp 53-62, issn 0005-2310Article

On the asymptotic order of accuracy of Tikhonov regularizationGROETSCH, C. W.Journal of optimization theory and applications. 1983, Vol 41, Num 2, pp 293-298, issn 0022-3239Article

The Lavrentiev regularization of the data completion problemBEN BELGACEM, F; EL FEKIH, H; JELASSI, F et al.Inverse problems. 2008, Vol 24, Num 4, issn 0266-5611, 045009.1-045009.14Article

A simple regularization method for stable analytic continuationFU, Chu-Li; DOU, Fang-Fang; FENG, Xiao-Li et al.Inverse problems. 2008, Vol 24, Num 6, issn 0266-5611, 065003.1-065003.15Article

Hadamard's finite part concept in dimension n≥2, distributional definition, regularization forms and distributional derivativesSELLIER, A.Proceedings - Royal Society. Mathematical and physical sciences. 1994, Vol 445, Num 1923, pp 69-98, issn 0962-8444Article

Combined function specification-regularization procedure for solution of inverse heat conduction problemBECK, J. V; MURIO, D. A.AIAA journal. 1986, Vol 24, Num 1, pp 180-185, issn 0001-1452Article

Méthodes itératives de résolution des problèmes incorrects linéaires avec une information précise. IINEMIROVSKIJ, A. S; POLYAK, B. T.Izvestiâ Akademii nauk SSSR. Tehničeskaâ kibernetika. 1984, Num 3, pp 18-25, issn 0002-3388Article

Nichtkorrekte Aufgaben in der Rheometrie = Problèmes mal posés en rhéométrie = Ill-posed problems in rheometryFRIEDRICH, C; HOFMANN, B.Rheologica acta. 1983, Vol 22, Num 5, pp 425-434, issn 0035-4511Article

On regularization methods of EM-Kaczmarz typeHALTMEIER, M; LEITAO, A; RESMERITA, E et al.Inverse problems. 2009, Vol 25, Num 7, issn 0266-5611, 075008.1-075008.17Article

New results for two-loop off-shell three-point diagramsUSSYUKINA, N. I; DAVYDYCHEV, A. I.Physics letters. Section B. 1994, Vol 332, Num 1-2, pp 159-167, issn 0370-2693Article

Régularisation d'une méthode de construction de l'ensemble des solutions efficaces dans un problème multicritère linéaireKELPIKOVA, M. G.Izvestiâ Akademii nauk SSSR. Tehničeskaâ kibernetika. 1985, Num 6, pp 9-14, issn 0002-3388Article

A critical assessment of the Jastrzebski interface condition for the capillary flow of pastes, foams and polymersMARTIN, P. J; WILSON, D. I.Chemical engineering science. 2005, Vol 60, Num 2, pp 493-502, issn 0009-2509, 10 p.Article

Shift versus no-shift in local regularizations of Chern-Simons theoryGIAVARINI, G; MARTIN, C. P; RUIZ RUIZ, F et al.Physics letters. Section B. 1994, Vol 332, Num 3-4, pp 345-348, issn 0370-2693Article

Continuous future polynomial regularization of 1-smoothing Volterra problemsCINZORI, Aaron C.Inverse problems. 2004, Vol 20, Num 6, pp 1791-1806, issn 0266-5611, 16 p.Article

Opérateur d'homogénéisation à rayon variable et théorème réciproque des tracesSHAN'KOV, V. V.Sibirskij matematičeskij žurnal. 1985, Vol 26, Num 6, pp 141-152, issn 0037-4474Article

Estimation de la densité de distribution a priori dans les problèmes de fiabilité sur la base de l'approche bayésienne par la méthode de régularisation statistiquePENSKAYA, M. YA.Izvestiâ Akademii nauk SSSR. Tehničeskaâ kibernetika. 1984, Num 3, pp 124-132, issn 0002-3388Article

A numerical technique for solving IHCPs using Tikhonov regularization methodPOURGHOLI, R; ROSTAMIAN, M.Applied mathematical modelling. 2010, Vol 34, Num 8, pp 2102-2110, issn 0307-904X, 9 p.Article

Discrepancy principle for statistical inverse problems with application to conjugate gradient iterationBLANCHARD, G; MATHE, P.Inverse problems. 2012, Vol 28, Num 11, issn 0266-5611, 115011.1-115011.23Article

On the regularization of conservative mapsAVILA, Artur.Acta mathematica. 2010, Vol 205, Num 1, pp 5-18, issn 0001-5962, 14 p.Article

SOLUTION DES EQUATIONS DE DISTRIBUTION DE LA MASSE DANS LES SYSTEMES STELLAIRES PAR LA METHODE DE REGULARISATIONGENKINA LM; MUKHAMETKALIEVA RK.1976; TRUDY ASTROFIZ. INST., ALMA-ATA; S.S.S.R.; DA. 1976; VOL. 28; PP. 19-23; BIBL. 6 REF.Article

Anti-reflective boundary conditions and re-blurringDONATELLI, M; SERRA-CAPIZZANO, S.Inverse problems. 2005, Vol 21, Num 1, pp 169-182, issn 0266-5611, 14 p.Article

  • Page / 89